Skip to main content
Log in

Monotone iterative processes for operator equations with pseudoconcave operators

  • Published:
Siberian Mathematical Journal Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature Cited

  1. M. A. Krasnosel'skii, Positive Solutions of Operator Equations, Noordhoff, Groningen (1964).

    Google Scholar 

  2. M. A. Krasnosel'skii, G. M. Vainikko, P. P. Zabreiko, Ya. B. Rutitskii, and V. Ya. Stetsenko, Approximate Solution of Operator Equations, Wolters-Noordhoff, Groningen (1972).

    Google Scholar 

  3. M. A. Krasnosel'skii and P. P. Zabreiko, Geometrical Methods of Nonlinear Analysis, Springer-Verlag, Berlin (1984).

    Google Scholar 

  4. V. I. Opoitsev, “A generalization of the theory of monotone and concave operators,” Tr. Mosk. Mat. Obshch.,36, 237–273 (1978).

    Google Scholar 

  5. I. A. Bakhtin, “On nonlinear equations with uniformly concave operators,” Sib. Mat. Zh.,4, No. 3, 268–286 (1963).

    Google Scholar 

  6. L. V. Kantorovich and G. P. Akilov, Functional Analysis [in Russian], Nauka, Moscow (1977).

    Google Scholar 

  7. M. A. Krasnosel'skii and V. Ya. Stetsenko, “On the theory of concave operator equations,” Sib. Mat. Zh.,10, No. 3, 565–572 (1969).

    Google Scholar 

Download references

Authors

Additional information

Translated from Sibirskii Matematicheskii Zhurnal, Vol. 25, No. 4, pp. 214–219, July–August, 1984.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Yanovskii, L.P. Monotone iterative processes for operator equations with pseudoconcave operators. Sib Math J 25, 683–688 (1984). https://doi.org/10.1007/BF00968910

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF00968910

Keywords

Navigation